July 2018, 38(7): 3223-3237. doi: 10.3934/dcds.2018140

Dicritical nilpotent holomorphic foliations

1. 

Dpto. Ciencias - Sección Matemáticas, Pontificia Universidad Católica del Perú, Av. Universitaria 1801, San Miguel, Lima 32, Peru

2. 

Dpto. Álgebra, Análisis Matemático, Geometría y Topología, Facultad de Ciencias, Universidad de Valladolid, Paseo de Belén, 7; 47011 Valladolid, Spain

3. 

Dpto. Ciencias - Sección Matemáticas, Pontificia Universidad Católica del Perú, Av. Universitaria 1801, San Miguel, Lima 32, Peru

* Corresponding author: Jorge Mozo-Fernández

Received  April 2017 Revised  November 2017 Published  April 2018

Fund Project: This work was funded by the Dirección de Gestión de la Investigación at the PUCP through grant DGI-2015-1-0045, and by the Ministerio de Economía y Competitividad from Spain, under Projects "Álgebra y Geometría en Dinámica Real y Compleja Ⅲ" (Ref.: MTM2013-46337-C2-1-P) and "Álgebra y geometr ía en sistemas dinámicos y foliaciones singulares" (Ref: MTM2016-77642-C2-1-P)

We study in this paper several properties concerning singularities of foliations in $ {\left( {{\mathbb{C}}^{3}}\rm{,}\bf{0} \right)}$ that are pull-back of dicritical foliations in $ {\left( {{\mathbb{C}}^{2}}\rm{,}\bf{0} \right)}$. Particularly, we will investigate the existence of first integrals (holomorphic and meromorphic) and the dicriticalness of such a foliation. In the study of meromorphic first integrals we follow the same method used by R. Meziani and P. Sad in dimension two. While the foliations we study are pull-back of foliations in $ {\left( {{\mathbb{C}}^{2}}\rm{,}\bf{0} \right)}$, the adaptations are not straightforward.

Citation: Percy Fernández-Sánchez, Jorge Mozo-Fernández, Hernán Neciosup. Dicritical nilpotent holomorphic foliations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3223-3237. doi: 10.3934/dcds.2018140
References:
[1]

C. Camacho, Dicritical singularities of holomorphic vector fields, Contemporary Mathematics, 269 (2001), 39-45. doi: 10.1090/conm/269/04328.

[2]

C. Camacho and A. Lins Neto, Teoria Geométrica das Folheações, IMPA, Projeto Euclides, 1979.

[3]

F. Cano, Reduction of the singularities of codimension one holomorphic foliations in dimension three, Annals of Math, 160 (2004), 907-1011. doi: 10.4007/annals.2004.160.907.

[4]

F. CanoM. Ravara-Vago and M. Soares, Local Brunella's alternative I. RICH foliations, Int. Math. Res. Not. IMRN, 9 (2015), 2525-2575. doi: 10.1093/imrn/rnu011.

[5]

F. Cano and D. Cerveau, Desingularization of non-dicritical holomorphic foliations and existence of separatrices, Acta Math., 169 (1992), 1-103. doi: 10.1007/BF02392757.

[6]

D. Cerveau and J. -F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97 (1982), 193pp.

[7]

D. Cerveau and R. Moussu, Groupes d'automorphismes de $ ({\mathbb{C}},0)$ et équations différentielles $ ydy+··· = 0$, Bull. Soc. Math. France, 116 (1988), 459-488. doi: 10.24033/bsmf.2108.

[8]

D. Cerveau and J. Mozo Fernández, Classification analytique des feuilletages singuliers réduits de codimension 1 en dimension $ n≥q 3$, Erg. Th. and Dyn. Systems, 22 (2002), 1041-1060. doi: 10.1017/S0143385702000561.

[9]

V. Cossart, Desingularization in dimension 2, in Resolution of Surface Singularities, Lecture Notes in Mathematics, Springer-Verlag, 1101 (1984), 79-98.

[10]

P. Fernández Sánchez and J. Mozo Fernández, Quasi-ordinary cuspidal foliations in $ ({\mathbb{C}}^3,0)$, J. Differential Equations, 226 (2006), 250-268. doi: 10.1016/j.jde.2005.09.006.

[11]

P. Fernández SánchezJ. Mozo Fernández and H. Neciosup, On codimension one foliations with prescribed cuspidal separatrix, J. Differential Equations, 256 (2014), 1702-1717. doi: 10.1016/j.jde.2013.12.002.

[12]

J. Giraud, Desingularization in low dimension, in Resolution of Surface Singularities, Lecture Notes in Mathematics, Springer-Verlag, 1101 (1984), 50-78.

[13]

J. P. Jouanolou, Équations de Pfaff Algébriques, Lecture Notes in Mathematics, 708, Springer-Verlag, 1979.

[14]

F. Loray, A preparation theorem for codimension one foliations, Ann. of Math., 163 (2006), 709-722. doi: 10.4007/annals.2006.163.709.

[15]

B. Malgrange, Frobenius avec singularités. I. Codimension un, Inst. Hautes Études Sci. Publ. Math., 46 (1976), 163-173.

[16]

J. F. Mattei and R. Moussu, Holonomie et intégrales premiéres, Ann. Sci. École Normale Sup., 13 (1980), 469-523.

[17]

R. Meziani, Classification analytique d'équations différentielles $ ydy+··· = 0$ et espaces de modules, Bol. Soc. Brasil Mat., 27 (1996), 23-53. doi: 10.1007/BF01246703.

[18]

R. Meziani and P. Sad, Singularités nilpotentes et intégrales premières, Publ. Mat., 51 (2007), 143-161. doi: 10.5565/PUBLMAT_51107_07.

[19]

J. J. Morales-Ruiz, Differential Galois Theory and Non-Integrability of Hamiltonian Systems, Birkhäuser Progress in Mathematics, 1999. doi: 10.1007/978-3-0348-8718-2.

[20]

Holonomie évanescente des équations différentielles dégénérées transverses, in Singularities and Dynamical Systems, North-Holland, 103 (1985), 161-173. doi: 10.1016/S0304-0208(08)72123-6.

show all references

References:
[1]

C. Camacho, Dicritical singularities of holomorphic vector fields, Contemporary Mathematics, 269 (2001), 39-45. doi: 10.1090/conm/269/04328.

[2]

C. Camacho and A. Lins Neto, Teoria Geométrica das Folheações, IMPA, Projeto Euclides, 1979.

[3]

F. Cano, Reduction of the singularities of codimension one holomorphic foliations in dimension three, Annals of Math, 160 (2004), 907-1011. doi: 10.4007/annals.2004.160.907.

[4]

F. CanoM. Ravara-Vago and M. Soares, Local Brunella's alternative I. RICH foliations, Int. Math. Res. Not. IMRN, 9 (2015), 2525-2575. doi: 10.1093/imrn/rnu011.

[5]

F. Cano and D. Cerveau, Desingularization of non-dicritical holomorphic foliations and existence of separatrices, Acta Math., 169 (1992), 1-103. doi: 10.1007/BF02392757.

[6]

D. Cerveau and J. -F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97 (1982), 193pp.

[7]

D. Cerveau and R. Moussu, Groupes d'automorphismes de $ ({\mathbb{C}},0)$ et équations différentielles $ ydy+··· = 0$, Bull. Soc. Math. France, 116 (1988), 459-488. doi: 10.24033/bsmf.2108.

[8]

D. Cerveau and J. Mozo Fernández, Classification analytique des feuilletages singuliers réduits de codimension 1 en dimension $ n≥q 3$, Erg. Th. and Dyn. Systems, 22 (2002), 1041-1060. doi: 10.1017/S0143385702000561.

[9]

V. Cossart, Desingularization in dimension 2, in Resolution of Surface Singularities, Lecture Notes in Mathematics, Springer-Verlag, 1101 (1984), 79-98.

[10]

P. Fernández Sánchez and J. Mozo Fernández, Quasi-ordinary cuspidal foliations in $ ({\mathbb{C}}^3,0)$, J. Differential Equations, 226 (2006), 250-268. doi: 10.1016/j.jde.2005.09.006.

[11]

P. Fernández SánchezJ. Mozo Fernández and H. Neciosup, On codimension one foliations with prescribed cuspidal separatrix, J. Differential Equations, 256 (2014), 1702-1717. doi: 10.1016/j.jde.2013.12.002.

[12]

J. Giraud, Desingularization in low dimension, in Resolution of Surface Singularities, Lecture Notes in Mathematics, Springer-Verlag, 1101 (1984), 50-78.

[13]

J. P. Jouanolou, Équations de Pfaff Algébriques, Lecture Notes in Mathematics, 708, Springer-Verlag, 1979.

[14]

F. Loray, A preparation theorem for codimension one foliations, Ann. of Math., 163 (2006), 709-722. doi: 10.4007/annals.2006.163.709.

[15]

B. Malgrange, Frobenius avec singularités. I. Codimension un, Inst. Hautes Études Sci. Publ. Math., 46 (1976), 163-173.

[16]

J. F. Mattei and R. Moussu, Holonomie et intégrales premiéres, Ann. Sci. École Normale Sup., 13 (1980), 469-523.

[17]

R. Meziani, Classification analytique d'équations différentielles $ ydy+··· = 0$ et espaces de modules, Bol. Soc. Brasil Mat., 27 (1996), 23-53. doi: 10.1007/BF01246703.

[18]

R. Meziani and P. Sad, Singularités nilpotentes et intégrales premières, Publ. Mat., 51 (2007), 143-161. doi: 10.5565/PUBLMAT_51107_07.

[19]

J. J. Morales-Ruiz, Differential Galois Theory and Non-Integrability of Hamiltonian Systems, Birkhäuser Progress in Mathematics, 1999. doi: 10.1007/978-3-0348-8718-2.

[20]

Holonomie évanescente des équations différentielles dégénérées transverses, in Singularities and Dynamical Systems, North-Holland, 103 (1985), 161-173. doi: 10.1016/S0304-0208(08)72123-6.

Figure 1.  The image of a closed leaf is closed
[1]

Toshikazu Ito, Bruno Scárdua. Holomorphic foliations transverse to manifolds with corners. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 537-544. doi: 10.3934/dcds.2009.25.537

[2]

Radu Saghin. Note on homology of expanding foliations. Discrete & Continuous Dynamical Systems - S, 2009, 2 (2) : 349-360. doi: 10.3934/dcdss.2009.2.349

[3]

Boris Hasselblatt. Critical regularity of invariant foliations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 931-937. doi: 10.3934/dcds.2002.8.931

[4]

Charles Pugh, Michael Shub, Amie Wilkinson. Hölder foliations, revisited. Journal of Modern Dynamics, 2012, 6 (1) : 79-120. doi: 10.3934/jmd.2012.6.79

[5]

Gabriel Ponce, Ali Tahzibi, Régis Varão. Minimal yet measurable foliations. Journal of Modern Dynamics, 2014, 8 (1) : 93-107. doi: 10.3934/jmd.2014.8.93

[6]

Ji Li, Kening Lu, Peter W. Bates. Invariant foliations for random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3639-3666. doi: 10.3934/dcds.2014.34.3639

[7]

Fernando Alcalde Cuesta, Ana Rechtman. Minimal Følner foliations are amenable. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 685-707. doi: 10.3934/dcds.2011.31.685

[8]

Yong Fang, Patrick Foulon, Boris Hasselblatt. Zygmund strong foliations in higher dimension. Journal of Modern Dynamics, 2010, 4 (3) : 549-569. doi: 10.3934/jmd.2010.4.549

[9]

Dmitri Panov. Foliations with unbounded deviation on $\mathbb T^2$. Journal of Modern Dynamics, 2009, 3 (4) : 589-594. doi: 10.3934/jmd.2009.3.589

[10]

Boris Hasselblatt and Amie Wilkinson. Prevalence of non-Lipschitz Anosov foliations. Electronic Research Announcements, 1997, 3: 93-98.

[11]

Jorge Sotomayor, Michail Zhitomirskii. On pairs of foliations defined by vector fields in the plane. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 741-749. doi: 10.3934/dcds.2000.6.741

[12]

Danny Calegari. Geometry and topology of $\mathbb{R}$-covered foliations. Electronic Research Announcements, 2000, 6: 31-39.

[13]

Andrey Gogolev. Partially hyperbolic diffeomorphisms with compact center foliations. Journal of Modern Dynamics, 2011, 5 (4) : 747-769. doi: 10.3934/jmd.2011.5.747

[14]

Rafael Potrie. Partial hyperbolicity and foliations in $\mathbb{T}^3$. Journal of Modern Dynamics, 2015, 9: 81-121. doi: 10.3934/jmd.2015.9.81

[15]

Mark Pollicott. $\mathbb Z^d$-covers of horosphere foliations. Discrete & Continuous Dynamical Systems - A, 2000, 6 (1) : 147-154. doi: 10.3934/dcds.2000.6.147

[16]

Fabrice Baudoin, Camille Tardif. Hypocoercive estimates on foliations and velocity spherical Brownian motion. Kinetic & Related Models, 2018, 11 (1) : 1-23. doi: 10.3934/krm.2018001

[17]

Zhongkai Guo. Invariant foliations for stochastic partial differential equations with dynamic boundary conditions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5203-5219. doi: 10.3934/dcds.2015.35.5203

[18]

Yuri Latushkin, Roland Schnaubelt, Xinyao Yang. Stable foliations near a traveling front for reaction diffusion systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3145-3165. doi: 10.3934/dcdsb.2017168

[19]

Xinsheng Wang, Lin Wang, Yujun Zhu. Formula of entropy along unstable foliations for $C^1$ diffeomorphisms with dominated splitting. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 2125-2140. doi: 10.3934/dcds.2018087

[20]

Jochen Brüning, Franz W. Kamber, Ken Richardson. The equivariant index theorem for transversally elliptic operators and the basic index theorem for Riemannian foliations. Electronic Research Announcements, 2010, 17: 138-154. doi: 10.3934/era.2010.17.138

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (8)
  • HTML views (32)
  • Cited by (0)

[Back to Top]